RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 136, Number 2, Pages 281–283 (Mi dan24497)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The number of $k$-twin primes lying on an interval of a given length

A. F. Lavrik


Full text: PDF file (332 kB)

Bibliographic databases:

Document Type: Article
Presented: I. M. Vinogradov
Received: 18.07.1960

Citation: A. F. Lavrik, “The number of $k$-twin primes lying on an interval of a given length”, Dokl. Akad. Nauk SSSR, 136:2 (1961), 281–283

Citation in format AMSBIB
\Bibitem{Lav61}
\by A.~F.~Lavrik
\paper The number of $k$-twin primes lying on an interval of a given length
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 136
\issue 2
\pages 281--283
\mathnet{http://mi.mathnet.ru/dan24497}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0132055}
\zmath{https://zbmath.org/?q=an:0105.03401}


Linking options:
  • http://mi.mathnet.ru/eng/dan24497
  • http://mi.mathnet.ru/eng/dan/v136/i2/p281

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Lavrik, “A survey of Linnik's large sieve and the density theory of zeros of $L$-functions”, Russian Math. Surveys, 35:2 (1980), 63–76  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:26
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019